# SDR AWXA9700558

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS ROW 1 LEFT INOP.  RESECURED LOOSE CONNECTOR.  OPS CHECK GOOD.
